# SDR MWEA98563

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 59164411
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FORWARD CARGO LONGERON 2L AT STATION 237 ON LEFT VERTICAL LEG.  MTC FABRICATED AND INSTALLED LONGERON AND SPLICE.
